Alert archive / Maryland / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 101, NWS Baltimore/Washington

June 13, 2007Prince George's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 13, 2007, 1:40 PM EDT for Prince George's County, Maryland. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2007, 1:40 PM EDT (17:40 UTC)
Expired
Jun 13, 2007, 2:30 PM EDT
In force
50 min
Issued by
NWS Baltimore/Washington
Area
Counties, with a storm outline in the text

County Prince George's County, MD

The radar

The Sterling radar (KLWX), 58 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 1:24 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:10 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 13, 11:10 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1110 AM EDT WED JUN 13 2007

.SYNOPSIS...
LOW PRESSURE IN THE WESTERN ATLANTIC WILL PROMOTE UNSETTLED
CONDITIONS THROUGH MIDWEEK. HIGH PRESSURE WILL THEN BUILD SOUTH
FROM NEW ENGLAND THURSDAY THROUGH SATURDAY BEHIND A BACK DOOR COLD
FRONT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

CURRENT FORECAST IN GOOD SHAPE. MORNING FOG HAS MIXED
OUT...HOWEVER LOW CLOUDS ARE HANGING AROUND A BIT LONGER FOR SOME
LOCATIONS...RIGHT ALONG THE BAY AND WEST OF THE BLUE RIDGE.
SATELLITE IMAGERY SHOWS BREAKS IN THE CLOUDS...SO NO CHANGES
NEEDED TO SKY COVER FOR TODAY. ADJUSTED 12Z SOUNDING SHOWS OVER
2000 J/KG SB CAPE AND 1300 ML CAPE. SOME OF THE SCATTERED
CONVECTION EXPECTED ACROSS THE SOUTHWEST FORECAST AREA WILL BE
INHIBITED DUE TO REMAINING LOW CLOUDS AND DELAYED HEATING.
HOWEVER...CLOUDS ARE EXPECTED TO QUICKLY SCOUR OUT AND ALLOW
HEATING TO RECOVER BY EARLY AFTERNOON. 09Z WRK-ARW SIMULATED
REFLECTIVITY...WHICH HAS SHOWN A GOOD HANDLE ON RECENT
EVENTS...SHOWS ACTIVITY DEVELOPING ALONG AND WEST OF THE
RIDGE...TERRAIN CIRCULATION...BY 18Z AND MORE ACTIVITY FORMING
OVER EASTERN PENNSYLVANIA AFTER 20Z.

OVERALL SYNOPTIC SETUP IS SIMILAR TO YESTERDAY. APPEARS
THAT LARGE HAIL/DAMAGING WINDS WOULD BE THE PRIMARY THREAT. SPC
HAS PLACED THE REGION UNDER SLIGHT RISK...ALONG AND WEST OF
INTERSTATE 95. THE APPROACHING BACK DOOR FRONT AND MARINE LAYER
WILL INHIBIT INSTABILITY AND CONVECTION FURTHER EAST. WILL HAVE A
17Z BALLOON RELEASE FOR SEVERE WEATHER POTENTIAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
CONVECTIVE EVENT WILL BE ONGOING THIS EVENING...SLIDING SOUTHWEST
WHERE HIGHEST POPS ARE PLACED. HELD ONTO SLIGHT CHANCE OF A SHOWER
AFTER MIDNIGHT GIVEN COOLING ALOFT. HOWEVER...LOWER LEVELS WILL
BECOME INCREASINGLY STABLE AS MARINE AIRMASS MOVES INLAND. ANY
PARTIAL CLEARING THAT TAKES PLACE LATE DURING THE EVENING SHOULD BE
REPLACED BY MARINE LAYER STRATUS AS THE NIGHT PROGRESSES.

INITIATED LOW TEMPERATURE FORECAST FROM THE 00Z ETA MOS GUIDANCE AND
ADJUSTED FOR LOCAL BIAS. WIND FORECAST IS BASED ON THE NAM.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
00Z NAM (WRF-NMM)/GFS/CANADIAN ALONG WITH THE 12Z EUROPEAN/UKMET
WERE INVESTIGATED. MODELS IN GOOD AGREEMENT THAT THE UPPER LOW OFF
OF NEW ENGLAND DISLODGES BY EARLY THIS WEEKEND...ALLOWING HEIGHTS TO
RISE AT THE END OF THE LONG TERM.

12Z TUESDAY JUNE 12 500MB GFS ENSEMBLES ARE IN GOOD AGREEMENT THE
+2.5 STANDARD DEVIATION EAST CENTRAL CANADIAN RIDGE AND -2.5
STANDARD DEVIATION SOUTHEAST CONUS TROUGH BREAK DOWN...ALLOWING THE
WESTERN ATLANTIC UPPER LOW TO MOVE EAST SUNDAY. HEIGHTS BUILD
OVERHEAD DURING THE END OF THE LONG RANGE.

00Z TUESDAY JUNE 12 GFS ENSEMBLE MOS INDICATE MEAN HIGHS IN THE MID
70S MIDWEEK RISE INTO THE MID 80S FOR THE WEEKEND AND EARLY NEXT
WEEK. MEAN LOWS IN THE UPPER 50S LATE WEEK RISE INTO THE MID 60S
EARLY NEXT WEEK. MEAN POPS ARE IN SLIGHT CHANCE RANGE STARTING
SATURDAY. THERE IS NO SIGNIFICANT TEMPERATURE VARIANCE. HIGHEST
VARIANCE WITH REGARD TO POPS IS SATURDAY AND SATURDAY NIGHT.

SENSIBLE WEATHER WILL BE DRIVEN BY THE UPPER LOW OFF THE NEW ENGLAND
COAST THROUGH THE END OF THE WORK WEEK. MOST ALL MODEL GUIDANCE
SUGGESTS THIS UPPER LOW WILL REMAIN QUASI STATIONARY THROUGH LATE
DURING THE WORK WEEK...BEFORE MOVING OUT TO SEA THIS WEEKEND. THIS
WILL EVENTUALLY ALLOW DRIER AIR TO MOVE INTO THE REGION BEHIND A
BACK DOOR COLD FRONT THURSDAY AS HEIGHTS RISE ALOFT. 21Z SHORT RANGE
ENSEMBLES DO INDICATE A CHANCE OF 500 J/KG OF SURFACE BASED CAPE IN
THE MOUNTAINS THURSDAY AFTERNOON...WHERE 20-30 POPS ARE FORECAST.

TEMPERATURES WILL CLIMB DURING THE WEEKEND...WITH HUMIDITY RETURNING
TO THE REGION SUNDAY INTO EARLY NEXT WEEK LEADING THE WAY FOR
AFTERNOON TERRAIN DRIVEN THUNDERSTORM DEVELOPMENT. HEAT INDICES ARE
FORECAST TO BE IN THE MID 90S EARLY NEXT WEEK.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE ATMOSPHERE REMAINS UNSTABLE TODAY...WITH SCATTERED SHOWERS AND
THUNDERSTORMS AGAIN EXPECTED THIS AFTERNOON. WILL CONTINUE TO
CARRY VICINITY THUNDERSTORMS FOR TERMINALS TODAY UNTIL ACTIVITY
BECOMES MORE ORGANIZED. STORMS TODAY WILL MOVE FROM NORTH/NORTHEAST
TO SOUTH/SOUTHWEST BETWEEN AT 15 TO 20 KNOTS.

MORE STBL AIR WL MV IN NE-SW TNGT. HWVR...ITS LIKELY THAT A LOW CLD
DECK WL ACCOMPANY THE STABILITY DUE TO ELY FLOW OFF WARM ATLC
WATERS. WL ROLL W/ MVFR CIGS /2000-2500 FT/ ATTM. NXT SET OF TAFS WL
ADDRESS IFR THREAT FOR THE 14TH 06Z-12Z TIMEFRAME. IF IT OCCURS...
IAD/MRB/CHO SUSCEPTIBLE.

LOW CLDS LIKELY TO LINGER THRU DAY ON THU. OTRW...NO FLGT
RESTRICTIONS ANTICIPATED.

&&

.MARINE...
LOOKING AT SCT-NMRS TSTMS TO DVLP TAFTN ACRS THE WATERS...PSBLY
ACCOMPANIED BY HIER WNDS/WVS. THESE STORMS WL DRIFT SW AWAY FM THE
WATERS THIS EVNG. OTRW...FLOW WL VEER FM N TO E TNGT AS A BACKDOOR
FRONT CROSSES THE WATERS. WNDS WL INCR A BIT POST FROPA...BUT REMAIN
BLO SCA LVLS-- NOT BY MUCH THO. GFS MARINE MOS AND BUFKIT NAM12
MOMENTUM TRANSFER SUGGEST A PD OF 15 KT ELY FLOW.

FLOW WL HV A BASIC N/E COMPONENT THU AND FRI...VEERING S TWD THE
WKND AS HIPRES RDG ACRS WATERS DRIFTS INTO THE WRN ATLC. NO FLAGS
NOR TSTMS XPCTD.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

SYNOPSIS...SJR
NEAR TERM...SAR
SHORT TERM...SJR
LONG TERM...SJR
AVIATION...SAR/HTS
MARINE...HTS
Hazardous weather outlook, Jun 13, 11:27 AM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1127 AM EDT WED JUN 13 2007

ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-
VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-141000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
1127 AM EDT WED JUN 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND WEST OF
INTERSTATE 95 TO THE APPALACHIAN MOUNTAINS THIS AFTERNOON AND
EVENING. THE BEST CHANCE FOR SEVERE WEATHER IS EXPECTED IN THE 3 PM
TO 8 PM TIME FRAME. LOCALLY DAMAGING WIND GUSTS AND LARGE HAIL ARE
THE PRIMARY RISK.

EASTERLY WIND GUSTS OUTSIDE OF THUNDERSTORMS WILL NEAR SMALL
CRAFT CRITERIA THIS EVENING ALONG THE TIDAL POTOMAC AND MARYLAND
CHESAPEAKE BAY.

WATER LEVELS WITHIN THE TIDAL POTOMAC RIVER AND MARYLAND
CHESAPEAKE BAY ARE FORECAST TO RISE 1 TO 2 FEET ABOVE ASTRONOMICAL
PREDICTIONS THIS EVENING THROUGH TONIGHT. MINOR COASTAL FLOODING
MAY OCCUR AT SENSITIVE LOCATIONS SUCH AS ANNAPOLIS AS A RESULT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ELEVATED WATER LEVELS WITHIN THE TIDAL POTOMAC RIVER AND MARYLAND
CHESAPEAKE BAY MAY PERSIST THROUGH THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

In the hours before

Local storm report, Jun 13, 8:13 AM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
813 AM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND DMG     UPPERCO                 39.56N 76.84W
06/12/2007                   BALTIMORE          MD   FIRE DEPT/RESCUE

            TREES DOWNED

0530 PM     TSTM WND DMG     SILVER SPRING           39.00N 77.05W
06/12/2007                   MONTGOMERY         MD   FIRE DEPT/RESCUE

            POWERLINES DOWNED.

0617 PM     HAIL             CLINTON                 38.76N 76.90W
06/12/2007  E2.00 INCH       PRINCE GEORGES     MD   BROADCAST MEDIA

            MEDIA RELAYED REPORT OF 2 INCH DIAMETER HAIL IN CLINTON.

0622 PM     TSTM WND DMG     2 E BERRYVILLE          39.15N 77.94W
06/12/2007                   CLARKE             VA   LAW ENFORCEMENT

            TREE DOWN ON RT 7.

0636 PM     TSTM WND DMG     LA PLATA                38.53N 76.97W
06/12/2007                   CHARLES            MD   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN LAPLATA.

0642 PM     TSTM WND DMG     2 S MANASSAS            38.72N 77.49W
06/12/2007                   PRINCE WILLIAM     VA   AMATEUR RADIO

            TREES DOWNED.

0647 PM     TSTM WND DMG     NEW BALTIMORE           38.77N 77.73W
06/12/2007                   FAUQUIER           VA   LAW ENFORCEMENT

            TREE DOWN ON A HOUSE.

0705 PM     TSTM WND DMG     WARRENTON               38.72N 77.80W
06/12/2007                   FAUQUIER           VA   LAW ENFORCEMENT

            TREES DOWN.

0716 PM     TSTM WND DMG     FLINT HILL              38.76N 78.10W
06/12/2007                   RAPPAHANNOCK       VA   LAW ENFORCEMENT

            TREES DOWN ON CREST HILL RD.

0726 PM     TSTM WND DMG     6 SSW STAFFORD          38.34N 77.44W
06/12/2007                   STAFFORD           VA   LAW ENFORCEMENT

            TREES DOWN.

0730 PM     TSTM WND DMG     FREDERICKSBURG          38.30N 77.49W
06/12/2007                   CITY OF FREDERICKS VA   LAW ENFORCEMENT

            TREE DOWN.

0738 PM     TSTM WND DMG     3 NE SHADY GROVE        39.67N 78.11W
06/12/2007                   MORGAN             WV   LAW ENFORCEMENT

            TREE DOWN ON RIVER RD.

0745 PM     TSTM WND DMG     SPOTSYLVANIA            38.20N 77.59W
06/12/2007                   SPOTSYLVANIA       VA   LAW ENFORCEMENT

            TREES DOWN COUNTY WIDE.

0745 PM     TSTM WND DMG     CULPEPER                38.47N 78.00W
06/12/2007                   CULPEPER           VA   LAW ENFORCEMENT

            TREE DOWN ON POWER LINE ON SLATE MILL RD.

0817 PM     TSTM WND DMG     2 NW NEW MARKET         38.67N 78.70W
06/12/2007                   SHENANDOAH         VA   LAW ENFORCEMENT

            TREE DOWN ON WISSLER RD.

0837 PM     TSTM WND DMG     SPRINGFIELD             39.45N 78.69W
06/12/2007                   HAMPSHIRE          WV   LAW ENFORCEMENT

            TREES DOWN SPRINGFIELD AREA.

0837 PM     TORNADO          FLINTSTONE              39.70N 78.57W
06/12/2007                   ALLEGANY           MD   EMERGENCY MNGR

            TORNADO TOUCHDOWN-ALONG RTS 144 AND I-68 IN FLINTSTONE
            AREA.NUMEROUS TREES DOWN.

0843 PM     TSTM WND DMG     ROMNEY                  39.35N 78.76W
06/12/2007                   HAMPSHIRE          WV   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN ROMNEY AREA AND ONE AND ONE HALF
            INCH HAIL.

0843 PM     HAIL             ROMNEY                  39.35N 78.76W
06/12/2007  M1.50 INCH       HAMPSHIRE          WV   LAW ENFORCEMENT

            1.5 INCH HAIL REPORTED IN ROMNEY.

0910 PM     TSTM WND DMG     3 S PURGITSVILLE        39.20N 78.92W
06/12/2007                   HARDY              WV   LAW ENFORCEMENT

            TREES DOWN ALONG US 220 NEAR THE COUNTY LINE.

0910 PM     TSTM WND DMG     5 S KEYSER              39.37N 78.98W
06/12/2007                   MINERAL            WV   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN PARTS OF THE COUNTY

0915 PM     TSTM WND DMG     OLD FIELDS              39.13N 78.95W
06/12/2007                   HARDY              WV   LAW ENFORCEMENT

            TREES DOWN ON OLD FIELDS ROAD NEAR SHOCKEY ROAD IN OLD
            FIELDS.

0940 PM     TSTM WND DMG     PETERSBURG              39.00N 79.13W
06/12/2007                   GRANT              WV   LAW ENFORCEMENT

            TREES DOWN.

&&

SAR
Special weather statement, Jun 13, 12:57 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1257 PM EDT WED JUN 13 2007

VAZ025-131800-
AUGUSTA VA-
1257 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS TO AFFECT AUGUSTA COUNTY...

AT 1257 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES NORTH OF WEST AUGUSTA...MOVING SOUTHWEST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

THE COMMUNITIES OF WEST AUGUSTA AND AUGUSTA SPRINGS WILL BE AFFECTED
BY THIS STORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE
ISSUED.
Special weather statement, Jun 13, 1:30 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
130 PM EDT WED JUN 13 2007

...THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED...

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ACTIVATED THE
SKYWARN NETWORK DUE TO EXPECTED SEVERE WEATHER IN THE AREA. THE
PRIMARY NET FREQUENCY IS 147.3 ZERO ZERO MEGA HERTZ. SPOTTERS ARE
ENCOURAGED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE.
Special weather statement, Jun 13, 1:37 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
137 PM EDT WED JUN 13 2007

MDZ013-131800-
PRINCE GEORGES MD-
137 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS TO AFFECT PRINCE GEORGES COUNTY...

AT 137 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF GLENN DALE...MOVING SOUTH AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

THE COMMUNITIES OF GREENBELT...NEW CARROLLTON...LANDOVER...
MITCHELLVILLE...HYATTSVILLE...CHEVERLY...SEAT PLEASANT AND
BLADENSBURG WILL BE AFFECTED BY THIS STORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE
ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT.

MANNING

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:07 PM EDTSevere Thunderstorm WarningLWXShenandoah28 min
Jun 13, 1:43 PM EDTSpecial Marine WarningLWX92 min
Jun 13, 1:58 PM EDTSpecial Marine WarningLWX92 min
Jun 13, 3:27 PM EDTSevere Thunderstorm WarningLWXFairfax, City of Fairfax, City of Falls Church63 min
Jun 13, 4:01 PM EDTSevere Thunderstorm WarningLWXLoudoun41 min
Jun 13, 4:17 PM EDTTornado WarningLWXFairfax, Loudoun9 min
Jun 13, 4:32 PM EDTSpecial Marine WarningLWX88 min
Jun 13, 6:51 PM EDTSpecial Marine WarningLWX84 min
Jun 13, 7:00 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, City of Winchester35 min
Jun 13, 7:16 PM EDTSevere Thunderstorm WarningLWXShenandoah, Warren59 min
Jun 12, 8:23 PM EDTTornado WarningLWXAllegany11 min
Jun 13, 2:43 PM EDTSevere Thunderstorm WarningLWXPrince George's29 min
Jun 13, 2:44 PM EDTSevere Thunderstorm WarningLWXMontgomery46 min
Jun 13, 4:03 PM EDTSevere Thunderstorm WarningLWXHarford57 min
Jun 13, 4:31 PM EDTSevere Thunderstorm WarningLWXBaltimore, City of Baltimore74 min
Jun 13, 4:51 PM EDTTornado WarningLWXBaltimore, Harford39 min
Jun 13, 4:58 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Washington77 min
Jun 13, 5:33 PM EDTTornado WarningLWXBaltimore27 min
Jun 13, 5:44 PM EDTSevere Thunderstorm WarningLWXHoward61 min
Jun 13, 6:19 PM EDTSevere Thunderstorm WarningLWXWashington56 min
Jun 13, 6:21 PM EDTSevere Thunderstorm WarningLWXAllegany54 min
Jun 13, 6:25 PM EDTSevere Thunderstorm WarningLWXMontgomery65 min
Jun 12, 8:27 PM EDTSevere Thunderstorm WarningLWXHampshire63 min
Jun 12, 8:33 PM EDTTornado WarningLWXHampshire42 min
Jun 12, 8:58 PM EDTTornado WarningLWXHardy47 min
Jun 12, 9:07 PM EDTSevere Thunderstorm WarningLWXGrant, Mineral53 min
Jun 12, 9:52 PM EDTSevere Thunderstorm WarningLWXPendleton38 min
Jun 13, 6:03 PM EDTSevere Thunderstorm WarningLWXBerkeley, Jefferson57 min
Jun 13, 6:36 PM EDTSevere Thunderstorm WarningLWXMineral54 min
Jun 13, 7:22 PM EDTSevere Thunderstorm WarningLWXMineral41 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.